Revista Brasileira de Oftalmologia
Print version ISSN 0034-7280
RASSI, Márcia Melo de Oliveira and SANTOS, Lucas Henrique Barbosa dos. Diplopia after injection of botulinic toxin type A for facial rejuvenation. Rev. bras.oftalmol. [online]. 2012, vol.71, n.3, pp. 184-187. ISSN 0034-7280. http://dx.doi.org/10.1590/S0034-72802012000300008.
Report of 4 patients referred to the Orthoptics Service of this Hospital, who presented diplopia after the injection of botulinic toxin type A for facial rejuvenation.When measuring the angle of the strabismus in the diagnostic positions, all of the patients presented paralitical micro strabismus, two of them due to inferior oblique paresisand the other two due to lateral rectus paresis. Based on the cases described, we advise the professionals that make use of BTA for facial rejuvenation to be aware of diplopia as a complication.
Keywords : Diplopia [chemically induced]; Botulinic toxins; type A [adverse effects]; Case reports.